She has suffered with anxiety to the point no school and bad stomach aches for years. Finally got some help with Prozac. Why does she feel so sad now? Should we continue?
Hi, Joann! Sorry you're having to deal with this problem. How long has your daughter been taking her Prozac? If less than 8-9wks you may still see further improvement. If longer than that she may need a dosage increase to the optimum pediatric dose of 20mg/day.
In any case, notify her doctor of her current condition and ask for advice as to how to proceed.
Good luck and best wishes to you both! Wildcat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 1 answer
Posted 30 Mar 2013 • 3 answers
Posted 30 Mar 2013 • 4 answers
Posted 18 Apr 2013 • 2 answers
Posted 27 Mar 2014 • 1 answer